Solpadeine Plus Soluble 32 Tablets
Solpadeine Plus Soluble 32 Tablets
Solpadeine Plus Soluble Tablets provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza.
Solpadeine Plus contains three active ingredients:
- Codeine: this belongs to a group of medicines called opioid analgesics which act to relieve pain.
- Paracetamol: a painkiller that also helps lower a high temperature and acts as a mild anti-inflammatory to reduce swelling.
- Caffeine: a mild stimulant that causes wakefulness and increased mental activity. It can also help the effectiveness of paracetamol.
Solpadeine Plus Tablets contain codeine and should only be used for pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They should be taken for a maximum of 3 days.
- Effective for migraine relief
- Alleviates headache pain
- Reduces dental pain
- Eases period pain
- Treats strains and sprains
- Fast-acting, dissolves in water
- Triple-action formula: paracetamol, codeine, caffeine
- Enhanced pain relief compared to single-ingredient painkillers
Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg and Caffeine 30mg
Sodium bicarbonate, sorbitol powder, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvinylpyrrolidone, purified water, silicone fluid 200/350.
Usage and Instructions
Adults and Adults aged 65+:
Take 2 tablets dissolved in at least half a tumbler of water every 4-6 hours. These doses may be given up to 3 or 4 times a day if necessary. The dose should not be repeated more frequently than every 4 hours.
Children aged 16-18 years:
1-2 tablets dissolved in at least half a tumbler of water every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 12 – 15 years:
1 tablet dissolved in at least half a tumbler of water every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.
Children aged less than 12 years:
Codeine should not be used in children below the age of 12 years because of the risk of opioid toxicity due to the variable and unpredictable metabolism of codeine to morphine (see sections 4.3 and 4.4).
The duration of treatment should be limited to 3 days and if no effective pain relief is achieved the patients/carers should be advised to seek the views of a physician.
Do not give to children under 12 years of age.
Do not take with any other paracetamol - containing products.
Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine.
If you need to use this product all the time, see your doctor straight away.
Do not take if you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients.
Please see your doctor before you take Solpadeine Plus Tablets if:
You are taking metoclopramide or domperidone- used to treat nausea and vomiting.
You are taking colestyramine- used to treat high cholesterol.
You are taking medicines prescribed for depression (MAOIs).
You have severe liver or kidney disease.
You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Tablets.
If your headaches become persistent, see your doctor.
Please see your doctor before you take this medicine if you are pregnant or breast-feeding.
Some of the side effects associated with Solpadeine Plus are:
- allergic reactions, such as skin rash.
- Dizziness or drowsiness. If affected by dizziness or drowsiness you must not drive or operate machinery.
If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.